guess what!

Two painful feet
By Two painful feet Latest Reply 2008-12-14 08:14:50 -0600
Started 2008-12-12 12:48:09 -0600

The shaking stopped and yesterday and today my blood sugars are between 120-121.:) I think I was having a reaction from the new med Metformon. I'm also on Actos and adding that to medformin might have caused the shaking. So I'm a very happy camper. Now I have great compassion when I hear someone has very low blood sugar.

Your Friend


8 replies

Edie 2008-12-13 08:41:16 -0600 Report

Please check with your Dr. to be sure it is nothing to worry about and be on the safe side of it all. I have gotten to know you alittle bit and would like to get to know you better so please be careful and always remember when something happens there is usually a reason for it and the Dr. should be kept postted on what is going on to follow you better and know what to look for if you come in and can't speak for yourself.
Your Friend Alwasy;

BeckyJ 2008-12-13 08:38:52 -0600 Report

Glad to hear that you are feeling better. I had the same reaction to the Metformin when I first started and they were discussing taking me off but wanted to wait since the med was working so well on lowering my sugars(they had been in the 500's) I have been on it for close to 3 years now and the syptoms are gone. HOWEVER, any time you start a new medication and have a reaction you need to make sure this isn't an allergy. Most doc's will advise you to discontinue if you have that type of reaction. I was advised that if the reaction didn't go away in 3-4 days to discontinue.

Debe Pendice
Debe Pendice 2008-12-12 15:35:56 -0600 Report

Glad to hear your BS is better. Shaking is really an aweful thing to experience. At this point I think I started about 5 months ago why my shaking stopped and just go down for the count. We got it kinda narrowed down to me getting off steroids in May. I hope that is the reason…Debe

GabbyPA 2008-12-12 13:03:21 -0600 Report

I would talk to your doctor. If you had that reaction, it could have been really bad if you got any lower. Were you able to test your levels while you were shaking so badly? Was there someone there to help you if you needed some assistance? You don't want that to happen again, but if it does, you will want to know what to do and be prepared.

2008-12-12 12:49:55 -0600 Report

I'm glad to hear you got your problems straightened out. I just know you are feeling better and relieved.

Next Discussion: Sleeping »